MathSciNet Relay Station
MathSciNet bibliographic data
MR2435959 49J20 (49K20)
Ilʹin, V. A.; Moiseev, E. I. Optimization of boundary controls by displacements at two ends of a string for an arbitrary sufficiently long time interval. (Russian) Differ. Uravn. 43 (2007), no. 11, 1528--1544, 1583; translation in Differ. Equ. 43 (2007), no. 11, 1569–1584
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement